Asasantin Nightmare Side Effect Reports
The following Asasantin Nightmare side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Nightmare, can occur, and what you can do about them.
A side effect could appear soon after you start Asasantin or it might take time to develop.
|Anxiety, Depression, Hallucination, Nightmare|
This Nightmare side effect was reported by a physician from . A 77-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Asasantine Lp (dosage: NA), which was started on Aug 07, 2006. Concurrently used drugs:
|Anxiety, Hallucination, Nightmare|
This Nightmare Asasantine Lp side effect was reported by a physician from on Sep 05, 2006. A male , 77 years of age, was treated with Asasantine Lp. The patient presented the following health conditions:
Asasantin Nightmare Causes and Reviews
Is it hard for you to fall asleep or stay asleep through the night? Do you wake up feeling tired or feel very sleepy during the day, even if you have had enough sleep? You might have a sleep disorder. The most common kinds are
- Insomnia - a hard time falling or staying asleep
- Sleep apnea - breathing interruptions during sleep
- Restless legs syndrome - a tingling or prickly sensation in the legs
- Narcolepsy - daytime "sleep attacks"
Nightmares, night terrors, sleepwalking, sleep talking, head banging, wetting the bed and grinding your teeth are kinds of sleep problems called parasomnias. There are treatments for most sleep disorders. Sometimes just having good sleep habits can help.
Asasantin Nightmare Reviews
|Tue, 30 Aug 2011|
is it safe to stop taking Asasantin before a slight oppreation fore skin canser
|Sun, 02 Oct 2011|
|Wed, 10 Nov 2010|
only been taking for one day migrane eyes wont focus
|Sun, 20 Jun 2010|
Have notified other sites did not know this site existed.Was on Asasantin and having side effects like I was out of breath but wasn`t, don`t know what name is. but couldn`t associate with the list of known side effects. As time went on it became more prelavant, have had a stroke and have problems taking asprin. As the side effect was not listed, my doctor disreguarded what was said. I am no longer taking Asasantin, am taking something else to thin my blood will tell doctor at a latter date, the problem has ceased. I am male , 49 years of age Australian and the date is 20/6/2010
|Mon, 01 Mar 2010|
Severe pain in legs, lower abdomen and headache. Itching hands.
|Thu, 08 Jul 2010|
|Continuous headaches,cramp in legs at night after one week of medication.|
|Fri, 31 Dec 2010|
|why not describe side effects in a language that everyone can understand? Elisa|